# SDR AWXA960624

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65C8073S116
- Condition: Corroded
- Location: Bs 954-991
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7837 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON MOP SILL LEFT BS 954-991, WL 208.  REMOVED DAMAGED MOPSILL AND INSTALLED NEW MOPSILL IAW SRM 51-10-1, 51-30-2.  (M)
